# SDR 96643

- Difficulty date: November 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ws 247
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND SKIN CRACKED ON LOWER SIDE OF LEADING EDGE NEAR INBD END OF FUELING PANEL AT STA XFS 247.  INSTALLED DOUBLER REPAIR IAW DAC TELEX MISC/K5L.
